IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

An Interstate Analysis of Changes in Nonwhite and White Family Incomes 1960 to 1970

  • Stephen Nord

    (Northern Illinois University)

Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://college.holycross.edu/RePEc/eej/Archive/Volume9/V9N1P13_21.pdf
    Download Restriction: no

    Article provided by Eastern Economic Association in its journal Eastern Economic Journal.

    Volume (Year): 9 (1983)
    Issue (Month): 1 (Jan-Mar)
    Pages: 13-21

    as
    in new window

    Handle: RePEc:eej:eeconj:v:9:y:1983:i:1:p:13-21
    Contact details of provider: Postal: c/o Dr. Alexandre Olbrecht, The Anisfield School of Business 205, Ramapo College, 505 Ramapo Valley Road, Ramapo, New Jersey 07430, USA
    Phone: (201) 684-7346
    Web page: http://www.ramapo.edu/eea/journal.htmlEmail:


    More information through EDIRC

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Welch, Finis, 1973. "Black-White Differences in Returns to Schooling," American Economic Review, American Economic Association, vol. 63(5), pages 893-907, December.
    2. Nord, Stephen, 1980. "Income Inequality and City Size: An Examination of Alternative Hypotheses for Large and Small Cities," The Review of Economics and Statistics, MIT Press, vol. 62(4), pages 502-08, November.
    3. Wolff, Edward N, 1976. "Occupational Earnings Behavior and the Inequality of Earnings by Sex and Race in the United States," Review of Income and Wealth, International Association for Research in Income and Wealth, vol. 22(2), pages 151-66, June.
    4. Smith, James P, 1979. "The Distribution of Family Earnings," Journal of Political Economy, University of Chicago Press, vol. 87(5), pages 163-92, October.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eej:eeconj:v:9:y:1983:i:1:p:13-21. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Victor Matheson, College of the Holy Cross)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.